Paracetamol 325mg +Phenylephrine Hyd 5mg + Ambroxol Hcl. 15mg + Guaiphenesin. 50mg+ Cetrizine 5mg Tablets
Dicoref Tablets are used to provide relief from cold symptoms and it consists of Paracetamol, Phenylephrine Hyd, Ambroxol HCl., Guaifenesin, and Cetrizine. Ambroxol is a mucolytic that thins and loosens mucus, making coughing easier. Guaifenesin is an expectorant that reduces mucus stickiness and aids in its removal from the airways. Phenylephrine is a decongestant that narrows the small blood vessels in the nose, relieving congestion or stuffiness. Paracetamol is an antipyretic and analgesic, that prevents the release of certain chemical messengers in the brain that cause pain and fever. Cetirizine is an antiallergic medication that treats allergy symptoms such as runny nose, watery eyes, and sneezing.
The combination of these drugs is very powerful and is good for patients suffering from cough. But it is not effective for coughs caused by smoking, asthma, or emphysema. Be sure to tell your doctor before using other cough or cold medicines containing similar ingredients. The amount of dosage should be taken on a daily basis and as prescribed by the doctor or pharmacist.
The use of this medicine can cause some side effects on the patient’s body but it will go away with time. If the below-mentioned symptoms concern you then call your doctor immediately-
Can you stop the use of this medicine if your health condition is better?
No, it is recommended to use this medicine as long as it is prescribed. Do not stop in between as it may not provide a better effect next time.
How long do Paracetamol, Phenylephrine Hyd, Ambroxol HCl., Guaiphenesin, and Cetrizine Tablets take to work?
It depends on the patient’s health but in most cases, it relieves from the third day.
Paracetamol 325mg +Phenylephrine Hyd 5mg + Ambroxol Hcl. 15mg + Guaiphenesin. 50mg+ Cetrizine 5mg
10X10 (Blister Pack)